A Modified QM/MM Hamiltonian with the Self-Consistent-Charge Density-Functional-Tight-Binding Theory for Highly Charged QM Regions

TitleA Modified QM/MM Hamiltonian with the Self-Consistent-Charge Density-Functional-Tight-Binding Theory for Highly Charged QM Regions
Publication TypeJournal Article
Year of Publication2012
AuthorsHou, GH, Zhu, X, Elstner, M, Cui, Q
JournalJournal of Chemical Theory and Computation
Volume8
Pagination4293-4304
Date PublishedNov
Type of ArticleArticle
ISBN Number1549-9618
Accession NumberWOS:000311191900030